Acta Mathematica Hungarica

, Volume 152, Issue 2, pp 269–290 | Cite as

On the classification of some classes of Hamiltonian rings

Article
  • 63 Downloads

Abstract

The present paper is devoted to the study of some subclasses of H-rings, i.e., rings in which all subrings are ideals. In the description of H-rings an important role is played by almost null rings. We classify, up to isomorphism, torsion almost null rings of bounded exponent.

Key words and phrases

ideal H-ring 

Mathematics Subject Classification

16D25 13C05 13B02 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andrijanov V.I.: Mixed Hamiltonian nilrings. Ural. Gos. Univ. Mat. Zap, 5, 15–30 (1966) (in Russian)MathSciNetGoogle Scholar
  2. 2.
    V. I. Andrijanov, Periodic Hamiltonian rings, Mat. Sb. (N.S.), 74(116) (1967), 241–261 (in Russian); translation in Mat. Sbornik, 74(116) (1967), 225–241.Google Scholar
  3. 3.
    Andruszkiewicz R.R., Pryszczepko K.: The classification of commutative noetherian, filial rings with identity. Comm. Algebra, 40, 1690–1703 (2012)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Andruszkiewicz R.R., Pryszczepko K.: The classification of commutative torsion filial rings. J. Aust. Math. Soc., 95, 289–296 (2013)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    R. Andruszkiewicz and K. Pryszczepko, On the non-torsion almost null rings, Recent Results in Pure and Applied Mathematics, Białystok Technical University Publishing Office (2014).Google Scholar
  6. 6.
    Andruszkiewicz R.R., Pryszczepko K.: Adjoining an identity to a finite filial ring. New York J. Math., 20, 695–710 (2014)MathSciNetMATHGoogle Scholar
  7. 7.
    Antipkin V.G., Elizarov V.P.: Rings of order p 3. Sib. Mat. Zhurnal, 23, 9–18 (1982)MATHGoogle Scholar
  8. 8.
    Freidman P.A.: Letter to the editors. Mat. Sb., 52(94), 915–916 (1960) (in Russian)MathSciNetGoogle Scholar
  9. 9.
    L. Fuchs, Infinite Abelian Groups, vol. 1, Academic Press (London, 1970).Google Scholar
  10. 10.
    A. Jones and J. J. Schäffer, Concerning the structure of certain rings, Bol. Fac. Ingen. Agriment., 6 (1957–1958), 327–335.Google Scholar
  11. 11.
    R. L. Kruse, Rings with periodic additive group in which all subrings are ideals, Dissertation, California Institute of Technology (1964).Google Scholar
  12. 12.
    Kruse R.L.: Rings in which all subrings are ideals. Canad. J. Math., 20, 862–871 (1968)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    R. L. Kruse and D. T. Price, Nilpotent Rings, Gordon and Breach, Science Publishers (1969).Google Scholar
  14. 14.
    H. Prüfer, Unendliche abelsche Gruppen von Elementen endlicher Ordnung, Dissertation (Berlin, 1921).Google Scholar
  15. 15.
    Rédei L.: Vollidealringe im weiteren Sinn. I. Acta Math. Acad. Sci. Hungar., 3, 243–268 (1952)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Rédei L.: Die Vollidealringe. Monatsh. Math., 56, 89–95 (1952)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Walker E.A.: Cancellation in direct sums of groups. Proc. Amer. Math. Soc., 7, 898–902 (1956)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2017

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of BiałystokBiałystokPoland

Personalised recommendations